# SDR F3LA2017060500177

- Difficulty date: April 27, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N214FR
- Make and model: Airbus A320-214
- Aircraft serial: 4727
- Aircraft time: 21,615 hours, 8,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Doorway
- Part time: 21,615 hours, 8,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL PLATE HAS CORROSION AROUND AFT SCREW HOLES AT FRAME 70 AND MISSING A NUT PLATE.  REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001 AT FR 70./END/
